# SDR ASOA200900263

- Difficulty date: March 2, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 16,607 hours, 13,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FS 409+128 LBL 27.0 IS CRACKED NEAR RADIUS ON I/B SIDE APPROX .5 INCH LONG.
